yes Mackem, even without meds you can have some days that you feel balanced. You seem to lean more toward the depressive side which may be BpII. I think your Dr. was trying to make sure it was not a physical problem causing your mood problems and that is good. Like I said before, if you know that physically you are OK, it is easier to accept your true diagnosis, making treatment easier to pinpoint. Just remember, the first meds they give you may hit the nail on the head or it may take some trial and error. My PDoc said in all the years of practice (he is an MD, Neurologist and PDoc) he had never seen anyone like me that had such adverse reactions to meds BUT the good news is, the last one he put me on, Risperdal, is working with no side effects. That is the best gift I have ever received!!!!!!!!!
Happy Holidays To All My Forum Pals
Don't think like that! The right med or medcombo can make you feel so much better! You can sleep normally, your head isn't on all the time, you start to respond to situations and stressors in a more appropriate manner. Please, look forward to feeling better!!!!!!!!!!!! And yes, as the great Tom Petty put it "The waiting is the hardest part!" ha ha ha ha
And my real name is Billie Marie. I come from a fine ole southern family, think "Gone with the wind" or Petticoat Junction! ha ha ha ha
Nice to meet you Greg